# SDR DLM88960111

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, HAD FAINT BURNING ODOR IN CABIN AND LAV SMOKE DETECTOR WENT OFF.  FOUND HYDRAULIC LINE LEAKING AT RT THRUST REV MODULE.  INSTALLED APPROVED FLEX LINE FWD TO MCO.
